Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Correction: ``Gauss-Kronrod integration rules for Cauchy principal value integrals'' [Math. Comp. 41 (1983), no. 1, 63-78; MR0701624 (84i:65029)]

Author: Philip Rabinowitz
Journal: Math. Comp. 45 (1985), 277
MSC: Primary 65D30
Original Article: Math. Comp. 41 (1983), 63-78.
MathSciNet review: 790660
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society